Details for Neuropathology and cognitive dysfunction from ECT (1986)
PropertyValue
NameNeuropathology and cognitive dysfunction from ECT (1986)
Description
"Neuropathology and Cognitive Dysfunction from ECT." Psychopharmacology Bulletin 22:476-479, 1986.
Filenameneuropathologyand.pbreggin.1986.pdf
Filesize1.31 MB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 01/01/1986 19:24
ViewersEverybody
Maintained byEditor
Hits3558 Hits
Last updated on 05/23/2008 12:20
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.